# SDR DALA2017111608198

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 50,766 hours, 29,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 1475 CRACKED BETWEEN LONGERONS 1 AND 2R.  REMOVED, FABRICATED AND INSTALLED A REPAIR IAW SRM 53-10-02, AND PRI/ERA 502037-14.
